# SDR USAA070162

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400-500G AT S26R CARGO TIE DOWN TRACKS.  MADE NEW TIE DOWN TRACK, TREATED & PRIMED PER SRM 53-00-53, 53-10-02; CORR TASK C53-202-01, DEFECT SIZE:  .5 INCH.
